Posted 12/17/2020 6:09 PM (GMT -7)
Thats fine because its "Sub-cutaneous' which means it goes under your skin and gets drained through the lymphatic system which is kind of like veins but for fluids in the skin. If the liquid is sitting there for a little bit that's okay but like you said you feel like its sitting there for too long. Thoughts: you may be injecting into scar tissue/stretch mark, with limited to no lymphatics and its not draining right. Or maybe the needle isn't going far enough in.
Next time, make sure you find a place with no scars/stretch marks. pinch a nice bit of skin, and press the injector against the fat/skin a little harder. Hold for the 10 seconds. IF you feel like your doing all of that, and its still there then maybe its just okay. As long as it drains eventually.
Alternitivly, make sure you're not mistaking the fluid for a "wheel and flair" allergic reaction to the medication.
Hope this helps!